MAUDE Adverse Event Report: FISHER & PAYKEL HEALTHCARE LTD FISHER & PAYKEL HEALTHCARE; BREATHING CIRCUIT

FISHER & PAYKEL HEALTHCARE LTD FISHER & PAYKEL HEALTHCARE; BREATHING CIRCUIT
Model Number RT329
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/13/2025
Type of Reportable Event Malfunction
Event or Problem Description
A healthcare facility in china reported that an rt329 infant continuous flow circuit infant circuit failed the ventilator leak test prior to patient use.There was no reported patient consequence.
 
Additional Manufacturer Narrative
(b)(4).Method: the subject rt329 infant continuous flow circuit, photographs, and additional information were requested to be provided to fisher & paykel (f&p) healthcare for evaluation.Neither the subject device nor photographs were returned.Our investigation is therefore based on the information provided by the customer, and our knowledge of the product.Results: the subject device was not returned for f&p healthcare for investigation.However, the healthcare facility later reported that the circuit kit was used with an optiflow junior nasal cannula, which is not compatible with the rt329 infant continuous flow circuit.Conclusion: without the return of the subject device, we are unable to conclusively determine the root cause of the reported event.However, based on our knowledge of the product, the reported event is likely due to the incompatible connection between the rt329 infant continuous flow circuit and optiflow junior nasal cannula.All rt329 infant continuous flow circuits are visually inspected, and pressure and flow tested during production, and those that fail are rejected.The subject breathing circuit would have met the required specifications at the time of production.The user instructions that accompany the rt329 infant continuous flow circuit show in pictorial format the correct set-up of the circuit and also states the following: check that all connections, caps and/or plugs are tight before use.The use of breathing circuits, chambers, accessories, or combinations which are not approved by fisher & paykel healthcare may result in poor humidification system performance, ventilator malfunction, and harm to the patient/user.Visually inspect breathing sets for damage (e.G.Crushed tube or cracked connector) before use and replace if damaged.Perform a pressure and leak test on the breathing system and check for occlusions before connecting to a patient.Ensure appropriate ventilator or flow source alarms are set before connecting breathing set to patient.Appropriate patient monitoring (e.G.Oxygen saturation) must be used at all times.The user instructions that accompany the optiflow junior nasal cannula show in pictorial format the correct set-up of the system and also states the following system specifications and user instructions: mr850 humidifier with rt330 delivery tubing and chamber kit or airvo2/myairvo2 humidifier with 900pt531 tubing and chamber kit.Use of a non-approved accessory could impair performance or compromise safety.Ensure that all connections are secure during use.Appropriate patient monitoring must be used at all times.

Brand Name
FISHER & PAYKEL HEALTHCARE
Common Device Name
BREATHING CIRCUIT
Manufacturer (Section D)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
Manufacturer (Section G)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ   2013
Manufacturer Contact
diego banuelos
17400 laguna canyon road
suite 300
irvine, CA 92618
9494341005
MDR Report Key23344404
Report Number9611451-2025-01098
Device Sequence Number12707809
Product Code BTT
UDI-Device Identifier09420012431073
UDI-Public(01)09420012431073(10)2103187158(11)240614(17)290614
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K020332
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberRT329
Device Catalogue NumberRT329
Device Lot Number2103187158
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/23/2025
Initial Report FDA Received Date10/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OPTIFLOW JUNIOR NASAL CANNULA.
Patient SexUnknown